# SDR SWIA2014061338159

- Difficulty date: May 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,815 hours, 24,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE, INBD VANE CAP CHAFED BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT.  REMOVED DAMAGED RT INBD FLAP VANE, INBD VANE CAP AND INSTALLED NEW SERVICEABLE VANE CAP IAW SRM.
